MathSciNet Relay Station
MathSciNet bibliographic data
MR1658597 35B25 (35C20 35L60 76N10)
Gallagher, Isabelle Asymptotic of the solutions of hyperbolic equations with a skew-symmetric perturbation. J. Differential Equations 150 (1998), no. 2, 363–384.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement